# SDR DL76L080645

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 81,853 hours, 12,191 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR COFFEEMAKER ON RIGHT SIDE EMITTED SPARK AND SMOKE WHEN ACTIVATED.  SMOKE DISSIPATED SHORTLY AFTER.  PULLED REAR COFFEEMAKER AS PER INSTRUCTIONS FROM ATL MTC.  THERE WAS A SHORT CIRCUIT BECAUSE OF WATER.  CB TRIP RESET A BREWED OK.  PLS OBSERVE NEXT FLIGHT.
